# SDR ASAA2014032107268

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 18,312 hours, 5,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65528547
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR NOT GOING INTO HOLE STRAIGHT.  AFT EDGE WILL LATCH OVER BEFORE GOING INTO HOLE.  ACFT GROUNDED.  FOUND GUIDE ARM OUT OF ADJUSTMENT AND FORWARD STOP PIN LOCKING CLIP MISSING 3RD UP FROM FWD SIDE.  ADJUSTED GUIDE ARM AND STOP PINS AND SAFETIED. RIG CHECKED GOOD IAW AMM 52-11-00-820-81. DOOR SYSTEM TESTED GOOD IAW AMM 52-11-00-700-804.
